American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 83 of 83 found      Go to page: 1 2 3

[61] Jeffrey L. Tollefson. The compact $3$-manifolds covered by $S\sp{2}\times R\sp{1}$ . Proc. Amer. Math. Soc. 45 (1974) 461-462. MR 0346792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] R. J. Daigle and C. D. Feustel. Essential maps and embeddings of annuli in nonorientable $M\sp{3}$ . Proc. Amer. Math. Soc. 45 (1974) 441-444. MR 0383410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Lawrence R. Weill. A new characterization of tame $2$-spheres in $E\sp{3}$ . Trans. Amer. Math. Soc. 190 (1974) 243-252. MR 0339188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Joan S. Birman and Hugh M. Hilden. The homeomorphism problem for $S^3$. Bull. Amer. Math. Soc. 79 (1973) 1006-1010. MR 0319180.
Abstract, references, and article information   
View Article: PDF

[65] Kyung Whan Kwun and Jeffrey L. Tollefson. Uniqueness of orientation preserving ${\text{PL}}$ involutions of 3-space. Bull. Amer. Math. Soc. 79 (1973) 761-762. MR 0317329.
Abstract, references, and article information   
View Article: PDF

[66] Wolfgang Heil. $3$-manifolds that are sums of solid tori and Seifert fiber spaces . Proc. Amer. Math. Soc. 37 (1973) 609-614. MR 0356055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Edythe P. Woodruff. Conditions under which disks are $P$-liftable . Trans. Amer. Math. Soc. 186 (1973) 403-418. MR 0328943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jeffrey L. Tollefson. Involutions on $S\sp{1}\times S\sp{2}$ and other $3$-manifolds . Trans. Amer. Math. Soc. 183 (1973) 139-152. MR 0326738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Gerhard X. Ritter. Free $Z\sb{8}$ actions on $S\sp{3}$ . Trans. Amer. Math. Soc. 181 (1973) 195-212. MR 0321078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Dean A. Neumann. Heegaard splittings of homology $3$-spheres . Trans. Amer. Math. Soc. 180 (1973) 485-495. MR 0339185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Marianne S. Brown. Constructing isotopes on noncompact $3$-manifolds . Trans. Amer. Math. Soc. 180 (1973) 237-263. MR 0331393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Perrin Wright. Formal $3$-deformations of $2$-polyhedra . Proc. Amer. Math. Soc. 37 (1973) 305-308. MR 0331397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] J. A. Narvarte. A model for closed orientable $3$-manifolds of genus $1$ . Proc. Amer. Math. Soc. 37 (1973) 287-290. MR 0309117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] C. D. Feustel. Isotopic unknotting in $F\times I$ . Trans. Amer. Math. Soc. 179 (1973) 227-238. MR 0315715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Ronnie Lee and Charles Thomas. Free finite group actions on $S^3$. Bull. Amer. Math. Soc. 79 (1973) 211-215. MR 0315716.
Abstract, references, and article information   
View Article: PDF

[76] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF

[77] E. H. Anderson. Self-universal crumpled cubes and a dogbone space . Proc. Amer. Math. Soc. 36 (1972) 280-282. MR 0310891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] W. H. Row. Irreducible $3$-manifolds whose orientable covers are not prime . Proc. Amer. Math. Soc. 34 (1972) 541-545. MR 0296947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Robert Craggs. Canonical neighborhoods for topologically embedded polyhedra . Trans. Amer. Math. Soc. 173 (1972) 465-490. MR 0394687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Michael D. Taylor and Harvey Rosen. An equality for $2$-sided surfaces with a finite number of wild points . Trans. Amer. Math. Soc. 167 (1972) 347-358. MR 0295315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Alden Wright. Mappings from $3$-manifolds onto $3$-manifolds . Trans. Amer. Math. Soc. 167 (1972) 479-495. MR 0339186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] William Voxman. Decompositions of $3$-manifolds and pseudo-isotopies . Trans. Amer. Math. Soc. 164 (1972) 503-508. MR 0293608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Wilbur Whitten. Surgically transforming links into noninvertible knots. Bull. Amer. Math. Soc. 78 (1972) 99-103. MR 0287529.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 83 of 83 found      Go to page: 1 2 3